Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Holomorphic mappings into strictly convex domains which are Kobayashi isometries at one point

Author: Ian Graham
Journal: Proc. Amer. Math. Soc. 105 (1989), 917-921
MSC: Primary 32H15
MathSciNet review: 961406
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ M$ be a complex manifold of dimension $ n$ and let $ \Omega $ be a domain in $ {{\mathbf{C}}^n}$. Let $ f:M \to \Omega $ be a holomorphic map which is an isometry for the infinitesimal Kobayashi metric at one point. We given conditions on $ M$ and on $ \Omega $ which imply that $ F$ must be a biholomorphic map.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32H15

Retrieve articles in all journals with MSC: 32H15

Additional Information

PII: S 0002-9939(1989)0961406-0
Article copyright: © Copyright 1989 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia